Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Hill discriminants and spectra of periodic Jacobi matrices

Author: V. A. Marchenko
Translated by: the author
Original publication: Algebra i Analiz, tom 25 (2013), nomer 2.
Journal: St. Petersburg Math. J. 25 (2014), 265-269
MSC (2010): Primary 47B36
Published electronically: March 12, 2014
MathSciNet review: 3114852
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The spectra of periodic Jacobi matrices are described completely without use of conformal mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 47B36

Retrieve articles in all journals with MSC (2010): 47B36

Additional Information

V. A. Marchenko
Affiliation: Mathematics Department, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Science of Ukraine, Lenin av. 47, Kharkov 61103, Ukraine

Keywords: Hill discriminants, spectra of periodic Jacobi matrices
Received by editor(s): November 5, 2012
Published electronically: March 12, 2014
Dedicated: In memory of Vladimir Savel’evich Buslaev
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society